EconPapers    
Economics at your fingertips  
 

Implicit-Relation-Type Cyclic Contractive Mappings and Applications to Integral Equations

Hemant Kumar Nashine, Zoran Kadelburg and Poom Kumam

Abstract and Applied Analysis, 2012, vol. 2012, 1-15

Abstract:

We introduce an implicit-relation-type cyclic contractive condition for a map in a metric space and derive existence and uniqueness results of fixed points for such mappings. Examples are given to support the usability of our results. At the end of the paper, an application to the study of existence and uniqueness of solutions for a class of nonlinear integral equations is presented.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/386253.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/386253.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:386253

DOI: 10.1155/2012/386253

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:386253